Title of article :
Equivariant hopf theorem Original Research Article
Author/Authors :
Zalman Balanov، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
12
From page :
3463
To page :
3474
Keywords :
equivariant extension , Equivariant Hopf Theorem , fundamental domain , Brouwer degree , p-group representations , equivariant map
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
1997
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
856255
Link To Document :
بازگشت